Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I have had the Paraguard for 3ys I now have brown spotting only
    avatar
    An_249176 posted:
    Hi everyone,
    I have had the Paraguard for the past 3yrs. My period has come on like clockwork every month. Yes my period has been heavy starting on the second day since I have had the IUD, but it does not stay heavy for more than 3 days. Now all of a sudden last week I think my period is coming on because I wipe myself and see the deep redish brown stuff. so I put a pad thinking that its about to be that time of the month. So later I go to the restroom and wipe, nothing, which is fine because it's the first day. Remember I don't get heavy till the 2nd day. 2nd day come I check just a little brown spotting. Not normal for me! So I start taking herd to make sure my cycle comes down, nothing just brown spotting. What does this mean? Please someone answer, And no Im not a cramper, never have been thank God.
    Reply


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website